Finite volume scheme for multi-dimensional drift-diffusion equations and convergence analysis


Journal Article

We introduce a finite volume scheme for multi-dimensional drift-diffusion equations. Such equations arise from the theory of semiconductors and are composed of two continuity equations coupled with a Poisson equation. In the case that the continuity equations are non degenerate, we prove the convergence of the scheme and then the existence of solutions to the problem. The key point of the proof relies on the construction of an approximate gradient of the electric potential which allows us to deal with coupled terms in the continuity equations. Finally, a numerical example is given to show the efficiency of the scheme.

Full Text

Duke Authors

Cited Authors

  • Chainais-Hillairet, C; Liu, JG; Peng, YJ

Published Date

  • January 1, 2003

Published In

Volume / Issue

  • 37 / 2

Start / End Page

  • 319 - 338

International Standard Serial Number (ISSN)

  • 0764-583X

Digital Object Identifier (DOI)

  • 10.1051/m2an:2003028

Citation Source

  • Scopus